10.1002/(sici)1096-9845(200002)29:2<141::aid-eqe891>3.0.co;2-1
Doi:
10.1002/(sici)1096-9845(200002)29:2<141::aid-eqe891>3.0.co;2-1
Title:
On the optimality criterion in structural control
Author: Baratta, A.; Corbi, O.
Year: 2000
Month: 02
Volume: 29
Issue: 2
First_page: 141
Last_page: 157
Journal:
Earthquake Engineering & Structural Dynamics
Issnp: 0098-8847
Issne: 1096-9845
Md5: 69e910801502de1ccdfb6e1ef7efeb28
Filesize: 166901
Timeadded: 2014-08-31 21:14:18
Journalid: 6135
Original Link: https://www.wenrao.com/i/2GWfXASqYN3Masj32
相关文献
下载榜